# SDR SWAA2019020429146

- Difficulty date: January 29, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 49,034 hours, 24,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS FAILED CAPACITY TEST AT LOCATION M01675.  R&R BATTERY PACK PER AMM AND DWG.
